# SDR MASA200601433

- Difficulty date: May 27, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N653ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7039
- Aircraft time: 28,298 hours, 24,471 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7339 IAD - UNABLE TO OPEN MAIN CABIN DOOR FROM INSIDE.  MX LUBED HANDLE.
